# SDR CKSA96091

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641326N
- Condition: Corroded
- Location: Bs 1490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND STATION 1490 STRINGER 29L IN AFT ACCESSORY COMPARTMENT SPLICE PLATE CORRODED, MARKED.  CLEANED AND TREATED CORROSION IAW 51-1-8 WITHIN LIMITS 53-2-0 AND REPLACED FITTING PER SRM 51-1-20D.  TASK NR 80533 CORROSION CARD NR 5600-0551.
